# SDR QXEA200602483

- Difficulty date: September 8, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - RIGHT OUTBOARD SEAT TRACK PITTED AT X602.  REPAIRED IAW RD-84-53-884.
